# SDR SWAA2022081127659

- Difficulty date: July 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel Support
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 141LW AT AFT CARGO COMPARTMENT (SHROUD PANEL ) 2022-381174 / [01] REPAIRED BULKHEAD PANEL 141LW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-300-805. PARA 4.F. TOOL USED :CALIPER P/N:500-196-30 ; S/N:A20231600; DUE DATE: 10AUG22. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] CERTIFIED STEP 1 COMPLETE  IAW B737-700 AMM 25-52-01-300-805
